# SDR ASOA201201322

- Difficulty date: April 22, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 23,406 hours, 16,075 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: None
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER SELECTING UP.  RT MAIN GEAR SHOWED NOT RETRACTED. ACFT RETURNED TO DEPARTURE AND AN EMERGENCY DECLARED.  PERFORMED FUNCTIONAL TEST OF LANDING-GEAR EXTENSION/RETRACTION SYS IAW AMM 32-30-00.  OPS CHECK GOOD. NO DEFECTS NOTED.
